# SDR C2XA09RI123

- Difficulty date: June 15, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 25,121 hours, 18,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 14540853403
- Part serial: 145110
- Condition: Dirty
- Location: Cabin Door
- Part time: 25,121 hours, 18,775 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2893 - EWR - FLIGHT CREW REPORTED MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  EWR MX CLEANED CABIN DOOR SEAL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
